# SDR ZZDA2011849

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CLIP FASTENER, STA 1152, LONG S2R, BROKEN.  ACCOMPLISHED CLIP FASTENER PLUGGED PER EA 17-53-03527IR.
